MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.8697-21

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2022

Cardiac Dysfunction Due to Thiamine Deficiency after Hemodialysis for Biguanide-related Lactic Acidosis.

Tamaki Hiroyuki, Tsushima Hideo, Kachi Naoki, Jimura Fumie

Клинический случайСтатьяПеревод в очереди

Аннотация

Biguanide is an ideal drug for the treatment of type 2 diabetes mellitus. When used appropriately, the incidence of lactic acidosis is reported to be very low. Risk factors associated with biguanide-related lactic acidosis include chronic kidney disease, congestive heart failure, alcohol use, severe dehydration, shock, hypoxic states, sepsis, and advanced age. We herein report a case of cardiac dysfunction due to thiamine deficiency after hemodialysis in a patient with suspected biguanide-related lactic acidosis. Patients who develop severe lactic acidosis while taking biguanides should be given a large dose of thiamine without delay, given the possibility of thiamine deficiency as a complication.

Для цитирования: Tamaki Hiroyuki, Tsushima Hideo, Kachi Naoki, Jimura Fumie. Cardiac Dysfunction Due to Thiamine Deficiency after Hemodialysis for Biguanide-related Lactic Acidosis.. Internal medicine (Tokyo, Japan). 2022. DOI: 10.2169/internalmedicine.8697-21.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.